# SDR SWI2025F01619

- Difficulty date: March 4, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120483
- Condition: Expired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: SIDE ROLLER SLAT TRACK 2-2 900 RT - RT SIDE ROLLER ASSY 0.750 DIA. SLAT TRACK (QTY 2) AND SIDE ROLLER ASSY 0.875 DIA. SLAT TRACK (QTY 2) ARE DUE LIFE LIMIT.  REMOVED, DISCARDED, & REPLACED WITH SERVICEABLE PARTS IAW 27-630-815, MRB 27-81-43-702, & 27-81-43-707.  (C-CHECK)
